# SDR SWI2025F01580

- Difficulty date: August 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 FASTENERS CORRODED AT FS1015.00 AT APPROXIMATELY STGR17L  AS MARKED   (C-CHECK RO 11/22/2025)REMOVED AND WET INSTALLED 3EA NEW NAS1670-08L4 - BOLT BLIND FLUSH HD IN REWORKED AREAS. REF CRJ-700 SRM 51-42-22-001-001-A01, REV-38 DATED JUL 25-2020, DWG NO: MM670-35005 REV- AJ AND REO 670-53-61-2565 REV-- DATED 2025-09-11. C/W TASK CARD 51-900-1002-SKY.
